# SDR FDEA201102180605

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5397425400000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR PLATE TOP "L" ANGLE HAS PREVIOUS DOUBLE DRILLED HOLES BETWEEN   FRAME 65 AND FRAME 66; STRINGER 44LT.  REMOVED ANGLE IAW SRM 51-40-21, PARA 6.  FABRICATED NEW ANGLE IAW DWG A53974254, ISSUE "D".  ALODINED IAW SRM 51-21-10, PG 1.  PRIMED IAW SRM 51-75-10, PG 1.  INSTALLED IAW SRM 51-40-21, PARA 7.
